Greco, GiuseppeFei Liang,Palmigiano,AlessandraRivieccio, Umberto2024-12-022024-12-022019-05-15Giuseppe Greco, Fei Liang, Alessandra Palmigiano, Umberto Rivieccio, Bilattice logic properly displayed, Fuzzy Sets and Systems, Volume 363, 2019, Pages 138-155, ISSN 0165-0114, https://doi.org/10.1016/j.fss.2018.05.007.0165-0114; e-ISSN: 1872-6801https://doi.org/10.1016/j.fss.2018.05.007https://hdl.handle.net/20.500.14468/24640Este es el manuscrito aceptado del artículo. La versión registrada fue publicada por primera vez en Fuzzy Sets and Systems, Volume 363, 2019, Pages 138-155, ISSN 0165-0114, está disponible en línea en el sitio web del editor: https://doi.org/10.1016/j.fss.2018.05.007 This is the accepted manuscript of the article. The copyrighted version was first published in Fuzzy Sets and Systems, Volume 363, 2019, Pages 138-155, ISSN 0165-0114, is available online at the publisher's website: https://doi.org/10.1016/ j.fss.2018.05.007We introduce a proper multi-type display calculus for bilattice logic (with conflation) for which we prove soundness, completeness, conservativity, standard subformula property and cut elimination. Our proposal builds on the product representation of bilattices and applies the guidelines of the multi-type methodology in the design of display calculi.eninfo:eu-repo/semantics/openAccess11 LógicaBilattice Logic Properly DisplayedartículoNon-classical logicsbilattice logicmany-valued logicssubstructural logicsalgebraic proof theorysequent calculicut eliminationdisplay calculimulti-type calculi